# SDR UPS08553546

- Difficulty date: September 16, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 920-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCB 920-1000 RBL 64 SEAT TRACK FLANGE CORRODED.  BLENDED TO BEYOND SRM REPAIR LIMITS WITH AUTHORIZATION FROM ENGINEERING.
